Sur un système d’équations linéaires à une infinité d’inconnues. II

Karl Dagerholm

TBD mathscidoc:1701.332303

Arkiv for Matematik, 7, (6), 595-600, 1968.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:42 uploaded by arkivadmin ] [ 529 downloads ] [ 0 comments ]
@inproceedings{karl1968sur,
  title={Sur un système d’équations linéaires à une infinité d’inconnues. II},
  author={Karl Dagerholm},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203442452257112},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={6},
  pages={595-600},
  year={1968},
}
Karl Dagerholm. Sur un système d’équations linéaires à une infinité d’inconnues. II. 1968. Vol. 7. In Arkiv for Matematik. pp.595-600. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203442452257112.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved